Domov » Osebje » dr. Tina Novak » Bibliografija

Bibliografija

  • Published:
  1. NOVAK Tina. Geometry of real forms of the complex Neumann system. Journal of nonlinear mathematical physics, 23 (2016),  No. 1, 74-91.
  2. NOVAK Tina, ŽEROVNIK Janez. Weighted domination number of cactus graphs. International journal of applied mathematics, 29 (2016) No. 4, 401-423.
  3. NOVAK Tina, KALJUN David, ŽEROVNIK Janez. Improved approximation of spatial light distribution. PloS one, 12 (2017), No. 4, 1-16.
  • Accepted:
  1. NOVAK Tina, ŽEROVNIK Janez. Weighted Independent k-Domination of Cactus Graphs. to appear in Ars Combinatoria.
  2. NOVAK Tina, RUPNIK POKLUKAR Darja, ŽEROVNIK Janez. The Hosoya Polynomial of Double Weighted Graphs. to appear in Ars Mathematica Contemporanea.
  • Submitted: